Nonhealing Ulcer at a Surgical SiteA man in his 80s was evaluated for a 4.5 cm necrotic ulcer with a violaceous border at a previous surgical site (Figure 1). The nonhealing ulcer despite treatment was concerning for squamous cell carcinoma (Marjolin ulcer). Punch biopsy from the ulcer border revealed epidermal hyperplasia with intraepidermal acantholysis, dermal hemorrhage, and lymphoplasmacytic inflammation (Figure 2). Tissue cultures, Grocott methenamine silver, Gram, and acid-fast bacillus stains and immunohistochemistry for herpes simplex virus were unremarkable.
Vulvar Lymphangioma Circumscriptum Secondary to Crohn DiseaseA 56-year-old woman presented to the dermatologist for worsening vulvar papules and edema for 3 years. She had Crohn disease in remission status post colectomy with ileostomy and vaginal fistula repair. Prior nondiagnostic biopsies performed by the gynecology service showed squamous hyperplasia, lichenoid features, acute and chronic inflammation, and dermal fibrosis. The labia were markedly edematous, with clear to hemorrhagic papules and vesicles coalescing to a papillomatous plaque (Figure 1).
A Rare Case of Pembrolizumab-Associated Granulomatous PanniculitisA 59-year-old woman developed a cutaneous reaction after prolonged immunotherapy for treatment of metastatic high-grade serous and endometrioid endometrial cancer. Following her 17th cycle of pembrolizumab therapy, the patient developed 1-cm, tender, erythematous nodules on the right calf and ankle of 2 weeks' duration (Figure 1). The differential diagnosis included erythema nodosum, infection, vasculitis, and autoimmune or metastatic disease. Histopathological examination revealed a predominantly lobular panniculitis (Figure 2A) with acute and chronic focally granulomatous inflammation (Figure 2B and C), without evidence of vasculitis.
Acute Generalized Exanthematous Pustulosis Secondary to Oral NystatinA previously healthy 58-year-old woman presented to the emergency department with a 4-day history of a rapidly progressive generalized skin eruption. One week before, she was started on oral nystatin. On physical examination, she was afebrile, tachycardic, and hypotensive. She had generalized erythema with confluent pustules, pronounced in the intertriginous areas, including the axilla, creases of the elbow, inguinal folds, and medial thighs (Figure 1 A and B). Laboratory evaluation showed a leukocytosis with neutrophilia, elevated creatinine, and elevated lactate.